# SDR COMA0860157

- Difficulty date: March 4, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 29,320 hours, 25,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55190
- Condition: Discharged
- Location: Cabin
- Part time: 17,746 hours, 14,995 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5479 - FLOOR MOUNTED EMERGENCY STRIP BEHIND ROW 8A IS INOP.  REPLACED BATTERY PACK NR 4.  NO FURTHER DEFECTS.
